# SDR USAA2010121793121

- Difficulty date: December 16, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 323
- Aircraft time: 49,358 hours, 7,913 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - MAJOR REPAIR - S2 CHECK - NR 2 PYLON STIFFENER CRACKED AT STATION 6261.  REPAIRED NR 2 PYLON STIFFENER AT STATION 6261 IAW A330 SRM 51-42-11, 51-44-11, CMM 54-56-11.
